It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by june on September 26, 2000 at 19:17:12:

My son started having seizures at 16 he has been on 3 medications the latest being trileptal. He has had some strange experiences since he has been on the trileptal he is having some kind of hallucinations which may or maynot be related he also can't sleep I know this is very unusual when one is taking seizure medication but he has stayed up for 36 hours this is definitely not good since most of his seizures occur when he is sleep deprived. If anyone else is having similar experiences please respond I can't find much information on this medication the company send their brochure but it did not answer any of my questions so I quess we will have to do our own research thanks in advance to anyone who answers

Follow Ups

All times are GMT -7. The time now is 12:40 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!